# SDR USAA001111

- Difficulty date: August 1, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 47,079 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 1 INCH CRACK, STATION 951 FRAME, WL 254 LT SIDE.  FABRICATED AND INSTALLED REPAIR PER TR 53-30-07A.  (M)
